Couldn't find what you looking for?

TRY OUR SEARCH!

I had an issue with the condom breaking lastnight. So this morning i went and got emergency contraception (Plan B) I took it right away, around noon. So that was within 24 hours of the condom breaking. Anyway, it is now 7 hours later and Im experiencing a clear, slimy, thick discharge... almost like what happens when i ovulate but it seems to be alot more of it... i dont know what this means... i have searched online and Plan B's website but the only thing i can find is women experiencing a brownish discharge... mine is comepletley clear. Any idea what this is??

Loading...

We had a similar experience. What happened to you. Did you become pregnant????
Reply

Loading...

Hi there!

Hm, I am not sure what to tell you, but I’m not aware that a morning after pill can directly have an impact on the type of vaginal discharge, so I think that it has to be something else. I am aware that some girls are telling that this is one of the side - effect of the morning after pill, but I have to disagree. So, if you ask me, I would say that this is probably a coincidence and that this pill has nothing to do with your discharge. Maybe you should check this with your gynecologist. 

Reply

Loading...

Same thing happened to me... Did either one of you become pregnant?
Reply

Loading...

I would imagine not. It is very common with PLan B that you get a discharge after as it essentially resets your hormones and causes some fluctuation in mood. Did you just take it?
Reply

Loading...

I am experiencing the same side effects only it began 3 days after taking the pill. I'm hoping this is a sign that my period is near...Did you become pregnant?
Reply

Loading...

I'm experiencing the same vaginal discharge after taking the morning after pill.

DID ANY OF YOU GET PREGNANT?? HOW LONG DID IT LAST?
Seeing all of you here makes me feel better to know that this isn't such an unusual side effect, but I still have to know if it's a sign of pregnancy!
Reply

Loading...

Oh I am so relieved that all you posted! I used plan b or something very similar to it for the first time 2 days ago. I took it within the 72 hour period and followed the instructions just like it said. I have been expirencing cramping and a discharge and was really beginning to worry about an infection of some sort. I feel much better now that I know these symptoms are normal. Of course if they persist I intend to follow up with my dr. Thanks ladies
Reply

Loading...

Thank goodness this is so common, I started experiencing this same discharge soon after taking the pill and I was scared that I was perhaps ovulating. Seeing as it the morning after pill works by preventing ovulation I feared that this meant the pill had failed. Hopefully this means I'm not ovulating. Just in case I'm going to drink lots of chamomile tea which brings on menstruation and causes contractions to expel anything within the reproductive tract.

Reply

Loading...

I took morning after pill about one hour after sex. 2 days ago. The day after and today I am having the same clear discharge could this be part of the menstrl cycle? Or does it mean it may be working? Anyone?
Reply

Loading...

I also have had the same thing but haven't seen anyone mention if they are pregnant or not?  How did it turn out 

Reply

Loading...

Girls! SAME THING IS HAPPENING TO ME!! I had sex and took the pill within a few hours..took it yesterday and now today I'm having terrible cramps and tons of discharge. I was thinking the same thing...ovulation. Although I've taken plan b tons of times it's been a while. I have one daughter, terminated a pregnancy, and always use plan b even on bc. So scared all the time after sex. :(
Reply

Loading...

Same thing! Any of you pregnant?

Reply

Loading...


hm, what happened? got pregnant? anyone?
Reply

Loading...

I am getting the same thing. I am wondering how it turned out for any of you. I hope someone will come back and say. I will as soon as I find out.
Reply

Loading...